zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Minimal periods of periodic solutions of some Lipschitzian differential equations. (English) Zbl 1171.34343
Summary: A problem of finding lower bounds for periods of periodic solutions of a Lipschitzian differential equation, expressed in the supremum Lipschitz constant, is considered. Such known results are obtained for systems with inner product norms. However, utilizing the supremum norm requires development of a new technique, which is presented in this paper. Consequently, sharp bounds for equations of even order, both without delay and with arbitrary time-varying delay, are found. For both classes of system, the obtained bounds are attained in linear differential equations.

34K13Periodic solutions of functional differential equations
Full Text: DOI
[1] Yorke, J.: Periods of periodic solutions and the Lipschitz constant, Proc. amer. Math. soc. 22, 509-512 (1969) · Zbl 0184.12103 · doi:10.2307/2037090
[2] Lasota, A.; Yorke, J.: Bounds for periodic solutions of differential equations in Banach spaces, J. differential equations 10, 83-89 (1971) · Zbl 0261.34035 · doi:10.1016/0022-0396(71)90097-0
[3] Zevin, A. A.: Sharp estimates for the amplitudes of periodic solutions to Lipschitz differential equations, Dokl. math. 78, No. 6, 596-600 (2008) · Zbl 1288.34041
[4] Busenberg, S.; Fisher, D.; Martelli, M.: Minimal periods of discrete and smooth orbits, Amer. math. Monthly 96, 5-17 (1989) · Zbl 0672.34034 · doi:10.2307/2323249
[5] Mawhin, J.; Walter, W.: A general symmetry principle and some implications, Jmaa 186, 778-798 (1994) · Zbl 0815.34057 · doi:10.1006/jmaa.1994.1333
[6] Slomczynsky, W.: Bounds for periodic solutions of difference and differential equations, Ann. polon. Math. ser. 1: comment. Math. 26, 325-330 (1986) · Zbl 0628.39005
[7] Medved, M.: On minimal periods of functional-differential equations and difference inclusions, Ann. polon. Math. 3, 263-270 (1991) · Zbl 0746.34047
[8] Zevin, A. A.: Sharp estimates for the periods and amplitudes of periodic solutions to differential equations with delay, Dokl. math. 76, No. 1, 519-523 (2007) · Zbl 1280.34070
[9] Beckenbach, E. F.; Bellman, R.: Inequalities, (1968)
[10] Krasnoselskii, M. A.: Positive solutions of operator equations, (1968)